MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic assisted thoracotomy.Event description: the camera port was removed at the end of the case and it was noted that the trocar was broke.The trocar was removed intact from the patient.It is unknown what brand/model clamp was used with the robot.There were no issues noted with placement of the port.No patient injury.The device is available for return.The device will be returned as is to prevent further damage of the unit before evaluation.Type of intervention: the broken trocar was removed at the end of the case and it was noted that it was broke.Patient status: no patient injury occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided to applied medical, which confirmed the complainant¿s experience of a broken cannula.In the absence of the event unit, it is difficult to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8906521
Report Number2027111-2019-00559
Device Sequence Number2538364
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)211216(30)01(10)1343912
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1343912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROBOT, CAMERA